How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

What possible side effects can be expected from an overdose

Customer Question

What possible side effects can be expected from an overdose of 20 x 50 mg Tramadol - immediate and over 3 months?
Submitted: 7 months ago.
Category: Medical
Expert:  khagihara replied 7 months ago.

Tramadol causes itch (3% to 12%), skin rash (1% to <5%), urine abnormality (1% to <5%), urinary retention (<1% to <5%), and so forth.

Symptoms of overdosage with Tramadol are respiratory depression, somnolence progressing to stupor or coma, skeletal muscle flaccidity, cold and clammy skin, constricted pupils, seizures, bradycardia, cardiac arrest, and death.

Deaths due to overdose have been reported with abuse and misuse of tramadol.

Related Medical Questions